| Catalog Number |
SRX-400 |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/15/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient reported "capsular contracture baker grade ii".Later, healthcare professional reported "capsular contracture right side grade ii".Later healthcare professional reported "mammary hipoplasia" and "implant animation deformity".This record is for the right side.The device was explanted and replaced.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of malposition is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: malposition.
Additional Manufacturer Narrative
Device evaluation per the investigation procedure, the device is analyzed through visual inspection microscopic inspection if openings are observed and a weight verification.Per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿ capsular contracture: unable to observe through visual inspection as it is a physiological phenomenon.¿ malposition: unable to observe through visual inspection as it is a physiological phenomenon.None of the other observations performed during the device analysis (creases and deformation) are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.
Event or Problem Description
Patient reported "capsular contracture baker grade ii".Later, healthcare professional reported "capsular contracture right side grade ii".Later healthcare professional reported "mammary hypoplasia" and "implant animation deformity".This record is for the right side.The device was explanted, replaced and returned.